Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 121, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 26, 2012, 3:40 PM CDT for 5 counties in Tennessee. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2012, 3:40 PM CDT (20:40 UTC)
- Expired
- Apr 26, 2012, 4:45 PM CDT
- In force
- 65 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Clay County, TN, Jackson County, TN, Macon County, TN, Sumner County, TN, Trousdale County, TN
The radar
The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 4:06 PM CDT | HAIL 0.5 | Westmoreland, TN | ONE HALF INCH HAIL IN WESTMORELAND |
| Apr 26, 4:11 PM CDT | HAIL 1 | Westmoreland, TN | QUARTER SIZE HAIL IN WESTMORELAND. |
| Apr 26, 4:22 PM CDT | HAIL 1.75 | Westmoreland, TN | |
| Apr 26, 4:51 PM CDT | HAIL 1.75 | 3 Ne Westmoreland, TN | GOLFBALL HAIL AND 5 INCH TREE BRANCHES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 824 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
486
WUUS54 KOHX 262040
SVROHX
TNC027-087-111-165-169-262145-
/O.NEW.KOHX.SV.W.0121.120426T2040Z-120426T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
340 PM CDT THU APR 26 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN TROUSDALE COUNTY IN MIDDLE TENNESSEE...
WESTERN CLAY COUNTY IN MIDDLE TENNESSEE...
NORTHERN JACKSON COUNTY IN MIDDLE TENNESSEE...
MACON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 445 PM CDT
* AT 337 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE
STORMS EXTENDED FROM MAYNARD TO FRANKLIN...AND WERE MOVING
SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
PORTLAND...
RED BOILING SPRINGS...
WESTMORELAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS LINE OF SEVERE
THUNDERSTORMS...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER
ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD.
&&
LAT...LON 3664 8566 3636 8549 3647 8643 3691 8680
3678 8608
TIME...MOT...LOC 2040Z 315DEG 31KT 3673 8610 3682 8660
$$
FORECASTER: ROSE2 follow-up statements
386
WWUS54 KOHX 262101
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
401 PM CDT THU APR 26 2012
TNC027-087-111-165-169-262145-
/O.CON.KOHX.SV.W.0121.000000T0000Z-120426T2145Z/
SUMNER TN-TROUSDALE TN-CLAY TN-JACKSON TN-MACON TN-
401 PM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON...
NORTHERN JACKSON...WESTERN CLAY...NORTHERN TROUSDALE AND NORTHEASTERN
SUMNER COUNTIES UNTIL 445 PM CDT...
AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF LAFAYETTE TO
FRANKLIN...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...PORTLAND...RED BOILING SPRINGS AND WESTMORELAND.
LAT...LON 3664 8566 3636 8549 3647 8643 3691 8680
3678 8608
TIME...MOT...LOC 2101Z 315DEG 31KT 3660 8594 3669 8644
$$
07070
WWUS54 KOHX 262116
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
416 PM CDT THU APR 26 2012
TNC169-262125-
/O.CAN.KOHX.SV.W.0121.000000T0000Z-120426T2145Z/
TROUSDALE TN-
416 PM CDT THU APR 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TROUSDALE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3662 8565 3637 8549 3640 8583 3642 8584
3644 8617 3648 8619 3649 8623 3647 8624
3665 8649
TIME...MOT...LOC 2115Z 315DEG 31KT 3656 8608
$$
TNC027-087-111-165-262145-
/O.CON.KOHX.SV.W.0121.000000T0000Z-120426T2145Z/
SUMNER TN-CLAY TN-JACKSON TN-MACON TN-
416 PM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON...
NORTHERN JACKSON...WESTERN CLAY AND NORTHEASTERN SUMNER COUNTIES
UNTIL 445 PM CDT...
AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7
MILES NORTHWEST OF LAFAYETTE...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE AND RED BOILING SPRINGS.
LAT...LON 3662 8565 3637 8549 3640 8583 3642 8584
3644 8617 3648 8619 3649 8623 3647 8624
3665 8649
TIME...MOT...LOC 2115Z 315DEG 31KT 3656 8608
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 12:28 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Apr 26, 12:28 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1228 PM CDT THU APR 26 2012 .UPDATE...ADDED AVIATION SECTION FOR 18Z TAF'S. && .AVIATION...TAF'S A BIT TRICKY FOR THIS AFTERNOON DUE TO LOW CONFIDENCE AS TO THE TIMING OF ANY CONVECTION THAT MIGHT DEVELOP. SURFACE BOUNDARY STILL SITS JUST TO OUR NORTH, WITH AN UNSTABLE AIR MASS IN PLACE ACROSS MIDDLE TENNESSEE. OBSERVED AND MODEL SOUNDINGS TO SHOW AN ELEVATED CAP UP TO ABOUT 700 MB THAT MAY ACT AS AN INHIBITOR, DESPITE THE MOISTURE AND INSTABILITY. FOR NOW, HAVE INCLUDED VCSH THROUGH THE AFTERNOON. LOW CIGS AS CSV WILL GIVE WAY DURING THE AFTERNOON, WITH FOG DEVELOPING THERE AFTER MIDNIGHT. BNA AND CKV SHOULD REMAIN VFR/MVFR FOR THE MOST PART THE NEXT 24 HRS. && .PREV DISCUSSION... /ISSUED 1020 AM CDT THU APR 26 2012/ UPDATE...AM FACED WITH A CATCH-22 THIS MORNING. AFTERNOON MODEL POPS SEEM ABSURDLY LOW OVER OUR NORTHERN AREAS, CONSIDERING THE COLD FRONT MOVING INTO THOSE AREAS DURING THE HEAT OF THE DAY. SUBSIDENCE BEHIND OVERNIGHT THUNDERSTORMS WILL HELP SUPPRESS CONVECTION OVER OUR NORTHERN COUNTIES...BUT FOR HOW LONG? ALL DAY? THERE ARE ENOUGH THINGS TO POINT TOWARD A "NO" TO THAT LAST QUESTION TO REQUIRE A SLIGHT RAISING OF POPS OVER OUR NORTH (INTO AT LEAST THE LOW CHANCE CATEGORY). SP C'S SLIGHT RISK AREA CUTS ACROSS OUR MOST EXTREME NORTHWESTERN COUNTIES, AND ENVELOPES 99% OF OUR FORECAST AREA. ALSO, HAVE NOTICED A CU FIELD DEVELOPING ALONG FRONTAL BOUNDARY ALONG THE OHIO RIVER OVER THE LAST SEVERAL HORUS, WHICH AGREES WITH THE INSTABILITY FORECAST BY LATEST RIC SOUNDINGS FOR THAT AREA. THUS, WILL RAISE AFTERNOON POPS TO LIKELY OVER OUR PLATEAU COUNTIES AND GO WITH CHANCE POPS EVERYWHERE ELSE, ALONG WITH A MENTION OF POSSIBLE SEVERE STORMS FOR ENTIRE FORECAST AREA. HAVE ALSO UPDATED AFTERNOON AND EVENING PRECIS GRIDS TO TAKE A BAND OF PRECIS SOUTHWARD ACROSS OUR AREA DURING THE PERIOD. TEMP-WISE, BLV PREV FORECAST WAS CERTAINLY ON THE RIGHT TRACK, PREFERRING THE MET MOS TEMPS OVER MAV NUMBERS. HAVE EVEN BUMPED TEMPS UP A DEG OR SO OVER THE NORTHERN AREAS, AND ALLOWING FOR AN 83 MAX AT BNA. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && ROSE
Hazardous weather outlook, Apr 26, 8:31 AM CDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 831 AM CDT THU APR 26 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-271030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 831 AM CDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING...ACCOMPANIED BY DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SURFACE BOUNDARY WILL HANG AROUND THE MID STATE AREA OVER THE WEEKEND AND DURING THE FIRST HALF OF NEXT WEEK...AND ALLOW FOR PERIODS OF SCATTERED SHOWERS THUNDERSTORMS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TODAY AND THIS EVENING. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Apr 26, 11:08 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1108 AM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HAIL 4 N LAFAYETTE 36.58N 86.03W
04/26/2012 E1.50 INCH MACON TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED PING PONG SIZED HAIL 4 M NORTH
OF LAFAYETTE NEAR SPRING CREEK RD.
&&
TBOUCHERLocal storm report, Apr 26, 11:10 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1110 AM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E1.25 INCH PUTNAM TN TRAINED SPOTTER
&&
TBOUCHERLocal storm report, Apr 26, 11:12 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1112 AM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM HAIL 6 NE RED BOILING SPRING 36.59N 85.77W
04/26/2012 E0.88 INCH CLAY TN PUBLIC
0505 AM HAIL 2 SSW CELINA 36.52N 85.52W
04/26/2012 E0.50 INCH CLAY TN PUBLIC
0507 AM HAIL CELINA 36.55N 85.50W
04/26/2012 E0.75 INCH CLAY TN TRAINED SPOTTER
ESPOTTER REPORTED PENNY SIZED HAIL IN CELINA TN.
0524 AM HAIL JAMESTOWN 36.43N 84.94W
04/26/2012 E1.75 INCH FENTRESS TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL IN
JAMESTOWN.
0525 AM HAIL WESTMORELAND 36.56N 86.25W
04/26/2012 E0.50 INCH SUMNER TN TRAINED SPOTTER
0530 AM HAIL 2 S JAMESTOWN 36.40N 84.94W
04/26/2012 E1.25 INCH FENTRESS TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED HALF DOLLAR SIZED HAIL 2 M SOUTH
OF THE CITY OF JAMESTOWN. POWER WAS ALSO OUT.
0530 AM HAIL 4 N LAFAYETTE 36.58N 86.03W
04/26/2012 E1.50 INCH MACON TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED PING PONG SIZED HAIL 4 M NORTH
OF LAFAYETTE NEAR SPRING CREEK RD.
0531 AM HAIL LAFAYETTE 36.52N 86.03W
04/26/2012 E0.50 INCH MACON TN PUBLIC
HALF INCH HAIL REPORTED BY PUBLIC IN LAFAYETTE.
0553 AM HAIL GAINESBORO 36.36N 85.65W
04/26/2012 E0.88 INCH JACKSON TN EMERGENCY MNGR
JACKSON EMA REPORTS LARGE AMOUNT OF NICKEL SIZE HAIL AT
THE JACKSON COUNTY 911 CENTER.
0555 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E0.50 INCH PUTNAM TN PUBLIC
HALF INCH HAIL REPORTED NEAR COOKEVILLE BY PUBLIC
0558 AM HAIL 3 W GAINESBORO 36.36N 85.71W
04/26/2012 E0.75 INCH JACKSON TN LAW ENFORCEMENT
DIME SIZE HAIL REPORTED IN THE FLYNNS LICK AREA OF
JACKSON COUNTY.
0604 AM HAIL 6 NE CROSSVILLE 36.01N 84.96W
04/26/2012 M1.00 INCH CUMBERLAND TN PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL 6 NE OF CROSSVILLE IN
THE FAIRFIELD GRADE COMMUNITY.
0605 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E1.25 INCH PUTNAM TN TRAINED SPOTTER
0608 AM HAIL 6 NNW COOKEVILLE 36.24N 85.55W
04/26/2012 E1.00 INCH JACKSON TN PUBLIC
0608 AM HAIL ALGOOD 36.20N 85.45W
04/26/2012 E0.50 INCH PUTNAM TN TRAINED SPOTTER
0608 AM HAIL 8 NW COOKEVILLE 36.24N 85.61W
04/26/2012 E0.88 INCH JACKSON TN TRAINED SPOTTER
0608 AM HAIL CARTHAGE 36.26N 85.94W
04/26/2012 E0.88 INCH SMITH TN TRAINED SPOTTER
0610 AM HAIL 3 NW COOKEVILLE 36.19N 85.54W
04/26/2012 E1.25 INCH PUTNAM TN TRAINED SPOTTER
0610 AM HAIL 6 NW CROSSVILLE 36.01N 85.11W
04/26/2012 E1.00 INCH CUMBERLAND TN PUBLIC
0614 AM HAIL CROSSVILLE 35.95N 85.04W
04/26/2012 E0.50 INCH CUMBERLAND TN PUBLIC
HALF INCH HAIL REPORTED BY PUBLIC IN CROSSVILLE.
0623 AM HAIL BAXTER 36.15N 85.64W
04/26/2012 E1.00 INCH PUTNAM TN TRAINED SPOTTER
0623 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E0.88 INCH PUTNAM TN PUBLIC
NICKEL SIZE HAIL REPORTED IN COOKEVILLE BY PUBLIC.
0625 AM HAIL 6 NW CROSSVILLE 36.01N 85.11W
04/26/2012 E0.75 INCH CUMBERLAND TN PUBLIC
0625 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E1.75 INCH PUTNAM TN EMERGENCY MNGR
EMERGENCY MANAGER REPORTED HAIL UP TO GOLF BALL SIZED IN
THE CITY OF COOKEVILLE.
0630 AM HAIL 4 SE MONTEREY 36.09N 85.19W
04/26/2012 E0.75 INCH CUMBERLAND TN TRAINED SPOTTER
0638 AM HAIL 3 NW SPARTA 35.97N 85.51W
04/26/2012 E0.75 INCH WHITE TN PUBLIC
DIME SIZE HAIL REPORTED JUST NW OF SPARTA.
&&
TBOUCHERLocal storm report, Apr 26, 1:54 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
154 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM HAIL 6 NE RED BOILING SPRING 36.59N 85.77W
04/26/2012 E0.88 INCH CLAY TN PUBLIC
0505 AM HAIL 2 SSW CELINA 36.52N 85.52W
04/26/2012 E0.50 INCH CLAY TN PUBLIC
0507 AM HAIL CELINA 36.55N 85.50W
04/26/2012 E0.75 INCH CLAY TN TRAINED SPOTTER
ESPOTTER REPORTED PENNY SIZED HAIL IN CELINA TN.
0520 AM TSTM WND DMG JAMESTOWN 36.43N 84.94W
04/26/2012 FENTRESS TN EMERGENCY MNGR
*** 1 INJ *** TREES WERE BLOWN DOWN ALL ACROSS THE COUNTY
INCLUDING IN JAMESTOWN, ALLARDT AND MT HELEN. SOME OF THE
TREES FELL ON HOMES. A MOTORIST SUFFERED MINOR INJURIES
WHEN THEIR VEHICLE STRUCK A DOWNED TREE NEAR JAMESTOWN. A
LARGE SHED WAS BLOWN ONTO A HOUSE AND VEHICLES ON RAY
BROWN RD. CHICKEN HOUSE HAD ITS ROOF BLOWN OFF ON
GATEWOOD FORD RD. SCHOOLS CLOSED TODAY DUE TO LACK OF
POWER.
0524 AM HAIL JAMESTOWN 36.43N 84.94W
04/26/2012 E1.75 INCH FENTRESS TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL IN
JAMESTOWN.
0525 AM HAIL WESTMORELAND 36.56N 86.25W
04/26/2012 E0.50 INCH SUMNER TN TRAINED SPOTTER
0530 AM HAIL 2 S JAMESTOWN 36.40N 84.94W
04/26/2012 E1.25 INCH FENTRESS TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED HALF DOLLAR SIZED HAIL 2 M SOUTH
OF THE CITY OF JAMESTOWN. POWER WAS ALSO OUT.
0530 AM HAIL 4 N LAFAYETTE 36.58N 86.03W
04/26/2012 E1.50 INCH MACON TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED PING PONG SIZED HAIL 4 M NORTH
OF LAFAYETTE NEAR SPRING CREEK RD.
0531 AM HAIL LAFAYETTE 36.52N 86.03W
04/26/2012 E0.50 INCH MACON TN PUBLIC
HALF INCH HAIL REPORTED BY PUBLIC IN LAFAYETTE.
0553 AM HAIL GAINESBORO 36.36N 85.65W
04/26/2012 E0.88 INCH JACKSON TN EMERGENCY MNGR
JACKSON EMA REPORTS LARGE AMOUNT OF NICKEL SIZE HAIL AT
THE JACKSON COUNTY 911 CENTER.
0555 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E0.50 INCH PUTNAM TN PUBLIC
HALF INCH HAIL REPORTED NEAR COOKEVILLE BY PUBLIC
0558 AM HAIL 3 W GAINESBORO 36.36N 85.71W
04/26/2012 E0.75 INCH JACKSON TN LAW ENFORCEMENT
DIME SIZE HAIL REPORTED IN THE FLYNNS LICK AREA OF
JACKSON COUNTY.
0604 AM HAIL 6 NE CROSSVILLE 36.01N 84.96W
04/26/2012 M1.00 INCH CUMBERLAND TN PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL 6 NE OF CROSSVILLE IN
THE FAIRFIELD GRADE COMMUNITY.
0605 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E1.25 INCH PUTNAM TN TRAINED SPOTTER
0608 AM HAIL 8 NW COOKEVILLE 36.24N 85.61W
04/26/2012 E0.88 INCH JACKSON TN TRAINED SPOTTER
0608 AM HAIL 6 NNW COOKEVILLE 36.24N 85.55W
04/26/2012 E1.00 INCH JACKSON TN PUBLIC
0608 AM HAIL ALGOOD 36.20N 85.45W
04/26/2012 E0.50 INCH PUTNAM TN TRAINED SPOTTER
0608 AM HAIL CARTHAGE 36.26N 85.94W
04/26/2012 E0.88 INCH SMITH TN TRAINED SPOTTER
0610 AM HAIL 6 NW CROSSVILLE 36.01N 85.11W
04/26/2012 E1.00 INCH CUMBERLAND TN PUBLIC
0610 AM HAIL 3 NW COOKEVILLE 36.19N 85.54W
04/26/2012 E1.25 INCH PUTNAM TN TRAINED SPOTTER
0614 AM HAIL CROSSVILLE 35.95N 85.04W
04/26/2012 E0.50 INCH CUMBERLAND TN PUBLIC
HALF INCH HAIL REPORTED BY PUBLIC IN CROSSVILLE.
0623 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E0.88 INCH PUTNAM TN PUBLIC
NICKEL SIZE HAIL REPORTED IN COOKEVILLE BY PUBLIC.
0623 AM HAIL BAXTER 36.15N 85.64W
04/26/2012 E1.00 INCH PUTNAM TN TRAINED SPOTTER
0625 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E1.75 INCH PUTNAM TN EMERGENCY MNGR
EMERGENCY MANAGER REPORTED HAIL UP TO GOLF BALL SIZED IN
THE CITY OF COOKEVILLE.
0625 AM HAIL 6 NW CROSSVILLE 36.01N 85.11W
04/26/2012 E0.75 INCH CUMBERLAND TN PUBLIC
0630 AM HAIL 4 SE MONTEREY 36.09N 85.19W
04/26/2012 E0.75 INCH CUMBERLAND TN TRAINED SPOTTER
0638 AM HAIL 3 NW SPARTA 35.97N 85.51W
04/26/2012 E0.75 INCH WHITE TN PUBLIC
DIME SIZE HAIL REPORTED JUST NW OF SPARTA.
0705 AM HAIL 13 SSW CROSSVILLE 35.78N 85.13W
04/26/2012 E1.00 INCH CUMBERLAND TN TRAINED SPOTTER
REPORTED ALONG HIGHWAY 101.
&&The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:56 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett | 34 min |
| Apr 26, 5:24 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Cumberland, Fentress, Jackson, Macon, Overton and 6 more | 51 min |
| Apr 26, 6:15 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Putnam, Smith, Van Buren, White | 45 min |
| Apr 26, 7:00 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 30 min |
| Apr 26, 4:18 PM CDT | Severe Thunderstorm Warning | OHX | Robertson | 42 min |
| Apr 26, 4:43 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Macon, Smith, Sumner, Trousdale | 32 min |
| Apr 26, 4:47 PM CDT | Special Weather Statement | OHX | Benton | 28 min |
| Apr 26, 4:52 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 23 min |
| Apr 26, 5:00 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 30 min |
| Apr 26, 5:14 PM CDT | Special Weather Statement | OHX | Humphreys | 31 min |
| Apr 26, 5:30 PM CDT | Special Weather Statement | OHX | Smith | 15 min |
| Apr 26, 5:33 PM CDT | Special Weather Statement | OHX | Pickett | 27 min |
| Apr 26, 5:49 PM CDT | Special Weather Statement | OHX | Wilson | 26 min |
| Apr 26, 5:52 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 23 min |
| Apr 26, 6:15 PM CDT | Special Weather Statement | OHX | Dickson | 30 min |
| Apr 26, 6:22 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 23 min |
| Apr 26, 6:34 PM CDT | Special Weather Statement | OHX | Williamson | 26 min |
| Apr 26, 6:41 PM CDT | Special Weather Statement | OHX | Dickson | 34 min |
| Apr 26, 6:43 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Williamson | 32 min |
| Apr 26, 6:45 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson | 30 min |
| Apr 26, 6:49 PM CDT | Severe Thunderstorm Warning | OHX | Williamson | 26 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.